# SDR UPS97822313

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 29559978
- Condition: Corroded
- Location: Bs 75-165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  NR 1 PIT FORWARD RT CARGO TRACK HAS HEAVY CORROSION AT FORWARD END.  REMOVED AND REPLACED TRACK STA 75 TO 165 PER SRM 53-11-1.
